# SDR 95ZZZM763

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Engine: Pwa JT3D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 52,536 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AFTER APPROXIMATELY 15 MINUTES IN FLIGHT FROM JFK TO SDQ.  SHUTDOWN NR 3 ENGINE DUE TO LOSS OF OIL QUANTITY.  AIRCRAFT RETURNED TO JFK WHERE MAINTENANCE REPORTED INTERNAL FAILURE OF THE ENGINE OIL SYSTEM.  THREE-ENGINE FERRIED AIRCRAFT TO MIAMI FOR ENGINE CHANGE.  (M)
